# SDR AALA202205319468

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 23,378 hours, 10,986 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR AUTOMATIC AND MANUAL LOCKING SYSTEM WITH INTERNAL DOOR HANDLE IS FAULTY IN FLIGHT.  DOOR HANDLE TURN AND PULL DOES NOT RELEASE AND ALLOW FLIGHT DECK DOOR TO OPEN IN FLIGHT .  THE POTENTIAL FOR INADVERTENTLY FLIGHT DECK CREW MEMBER LOCKOUT IS VERY REAL . THE ONLY TECHNIQUE ABLE TO OPEN FLIGHT DECK DOOR FROM INSIDE DURING FLIGHT IS TO USE DOOR LOCKS SYSTEM ON PEDESTAL BY TOGGLING BACK AND FORTH BETWEEN "LOCK" AND "UNLOCK" MULTIPLE TIMES . IN FLIGHT, THE LOCK RELEASE SOMETIMES OPEN / SOMETIMES REMAIN VERTICAL.  ON GROUND - OPERATION APPEAR NORMAL. MAINTENANCE REPLACED THE FLIGHT DECK DOOR LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
